# SDR DALA1138360959

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 55,977 hours, 42,354 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP CRACKS WERE FOUND ON THE 5912141-86 FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE NEAR STA 1465.  DAMAGE REPAIRED PER ERA 493329-14 REV ORIG.  THIS DATE 6-8-2011.  THIS ITEM WORKED ON N/R 20.
